skin-hair-icon

Acne wysolone40

Using wysolone 40mg for a month.... I have vasculitis in eye....Next appointment with ophthalmologist is on 19/07/16... From last one week acne abrupt on face chest and back...mild itching sometimes on acne.....is this side effect of wysolone...or some other reason.....could suggest how to tackle with this.....
views-icons 56 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. Oral steroids are well know to cause acneform eruptions and could be a side effect. It can be differentiated from the routine acne by history and clinical examination. Once the steroids are tapered, it will gradually improve.
Next Steps
Meet a dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO